Previous |  Up |  Next


Title: Stable, chaotic and optimal solutions of first order partial differential equations related with the cell kinetics (English)
Author: Lasota, Andrzej
Language: English
Journal: Equadiff 5
Volume: Proceedings of the Fifth Czechoslovak Conference on Differential Equations and Their Applications held in Bratislava, August 24-28, 1981
Issue: 1982
Pages: 222-225
Category: math
MSC: 32F25
MSC: 92D25
idZBL: Zbl 0523.35016
Date available: 2009-08-31T13:42:24Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_05-1982-1_48.pdf 279.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo